|previous Question,very worried about my result
Feb 26, 2011
hello Dr Mark here is the attachment from the prevoius post (very worried about my result) hello Dr,thanks for been her for us,may you remain bless,anyway my last result 24/11/2010 shows cd4 333 vl <40 cd4% 19% .today i receive my new lab result today cd4 385 vl <40 cd4% 22%.but worries more was my creatinine test which came out with elevated number 1.3 ,glucose 118 (before 110)urine rest (Leukocyte-trace ,Bilinogen negative & trace, Wbc 1-2.cells/Hpf 0-1,Mucous trace)please what could i do for this result?i am afraid of diabetes,though before this test i didnot take anything including water (i e fasting test)DR should i worry or not to be panic,other test are good (liver, cholestrol )thanks
here is your answer.
You don't indicate what HIV medications you are taking and how long you have been on them. Your HIV meds could certainly be associated with these abnormal results. The urine test doesn't really indicate any significant abnormalities. The blood tests could be early warning signs that something is developing. But hard to say for certain without another repeat set of tests and knowing whether some other ongoing medical condition might be going on.
from your question ,my regimen is (sustiva,truvada)i have been on it for almost 3yrs and 2months now.
here is the ful results from mu urine test.
Appearance slightly turbit clear
specific gravity 1.025 1.025
ph 5.5 4.6-8.0
protein negative negative
sugar ,, ,,
leukocyte Trace ,, ,,
Nitrite negative negative
blood ,, ,, ,, ,,
Ketones ,, ,, ,, ,,
Bilinogen negative Trace
Uroblinogen ,, ,,, negative
WBC 1-2 cells/HPF 0-1
RBC 0-1 ,, ,, 0-1
Squemous epithelia 0-1
Mucous Trace negative
from my CBC result
WBC 5.18 x10-3ul 4.50=11.00 RBC 179 150-450 creatinine 1.3 mg/dl 0.6- 1.1
albumin 4.5 g/dl 3.8-4.4
Glucose 118 mg/dl 75-115
| Response from Dr. Holodniy
I don't see anything really abnormal in the urine. Your creatinine is a bit elevated. This is a nonspecific finding as many things can cause this test of kidney function to increase. It could be associated with tenofovir in the truvada. Your glucose is mildly elevated as you were fasting and could represent early diabetes. But you need to have further tests from your doctor to determine whether those test results are significant and what may be causing them.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.